# SDR AALA20020620

- Difficulty date: May 6, 2002
- Submitted: July 19, 2002
- Operation: Air carrier
- Aircraft: N589AA
- Make and model: Doug DC-9-83
- Aircraft serial: 53252
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: ETY2132547
- Part serial: H0116
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BNA - FLT 1307 - EN ROUTE BNA-LAX - TIRE BLEW ON TAKEOFF.  RETURNED BNA AND LANDED WITHOUT INCIDENT.  REPLACED NR 3 AND 4 MLG TIRE AND WHEEL ASSEMBLY.  RIGHT MLG SPRAY DEFLECTOR, RIGHT MLG DOWNLOCK SENSOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
